# SDR ASAA1149197

- Difficulty date: February 12, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6517688180
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MOPSILL IS CORRODED AT BS 344 TO BS 360.  REMOVED CORROSION FOUND OUT OF LIMITS IAW B737 400 SRM 53 10 15 FIG 101.  REMOVED AND REPLACED MOPSILL IAW B737 400 SRM 51 40 02.
